Information For Nerve Conduction Testing For Neuropathy Of The Hands
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Cincinnati, College of MedicineI know of no connection between Combivir (AZT+3TC) and the problems you are experiencing. One-sided neuropathy and conductive hearing loss are probably due to something besides HIV or treatment for HIV. I suggest you consult a neurologist.... Read more »
University of Minnesota, School of MedicineWow-what a story. You might consider getting off the AZT (? switch to abacavir) to perhaps help the fat loss. 3TC can cause peripheral neuropathy as a low rate. The symptoms you describe (and note) are unusual for drug related neuropathy.... Read more »
University of California Los Angeles School of MedicineIt does sound as though you are receiving the proper treatment for this difficult condition. This is a highly specialized area, so it is good that you have a specialist managing the situation. You are right that steroids present some risks,... Read more »
University of Minnesota, School of MedicineHIV or drug related neuropathy generally first involves the toes/feet and then moves upwards. Shooting pains from back down leg are more often due to some form of entrapment/compression neuropathy. Videx (ddI) is the HIV drug you are taking that... Read more »
Connect With Others
Read more »
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »
Read more »
Posted by Anonymous, 4 RepliesHi guys. Scott here. Am very new to this forum. I'm very recently diagnosed. Exposed just over 3 months ago. 3 weeks after infection (amongst all the other symptoms) I got tingling in my hands, then an all over hypersensitivity sensation (like... Read more »
Guides for People With HIV